# SDR 9624769753

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: High Temp Light
- Condition: Illuminated
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED WHEN AIRFOIL ANTI-ICE SELECTED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED ANTICIPATOR AND THERMOSTAT, RAN STINGER CHECK, OPERATIONAL CHECK OK.
